# SDR DALA2022012800574

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 74,319 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMERGENCY FLOOR LIGHTS AT SEAT 20 LEFT AND 25 RIGHT INOP. CORRECTIVE ACTION: FOUND WIRE PULLED OUT OF PLUGS. RETERMINATED WIRE AND REINSTALLED PLUGS. (7946830)
